Translator Disclaimer
2019 On some classes of elliptic systems with fractional boundary relaxation
Jan Pruss
J. Integral Equations Applications 31(1): 85-104 (2019). DOI: 10.1216/JIE-2019-31-1-85

Abstract

Classes of second order, one- or two phase- elliptic systems with time-fractional boundary conditions are studied. It is shown that such problems are well posed in an $L_q$-setting, and stability is considered. The tools employed are sharp results for elliptic boundary and transmission problems and for the resulting Dirichlet-Neumann operators, as well as maximal $L_p$-regularity of evolutionary integral equations, based on modern functional analytic tools like $\mathcal{R} $-boundedness and the operator-valued $\mathcal{H} ^\infty $-functional calculus.

Citation

Download Citation

Jan Pruss. "On some classes of elliptic systems with fractional boundary relaxation." J. Integral Equations Applications 31 (1) 85 - 104, 2019. https://doi.org/10.1216/JIE-2019-31-1-85

Information

Published: 2019
First available in Project Euclid: 27 June 2019

zbMATH: 07080016
MathSciNet: MR3974984
Digital Object Identifier: 10.1216/JIE-2019-31-1-85

Subjects:
Primary: 35J70, 35K65

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 1 • 2019
Back to Top